New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Sep 2005
Total Posts : 209
   Posted 2/27/2010 8:42 PM (GMT -6)   
I was given tyrosine from my DR because he told me that my dopamine levels were low in my blood test. I am suppose to take 2 tablets a day but I can't stand the feeling I get when I talk them in the morning. I feel like I am on an adrenalin high. I feel jittery & fluttery in my chest. Has anyone taken these & have had side effects from them

Post Edited By Moderator (stkitt) : 2/28/2010 7:31:37 AM (GMT-7)

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 2/28/2010 9:35 AM (GMT -6)   
I have not taken Tyrosine but would suggest that if you are having problems with it you revisit your physician and talk about the side effects. You may need an adjustment in the dose or perhaps it is just not a supplement that is going to be good for you.

Take care and let us know how you make out.

Gentle Hugs,

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 3:13 PM (GMT -6)
There are a total of 2,711,196 posts in 298,970 threads.
View Active Threads

Who's Online
This forum has 153537 registered members. Please welcome our newest member, janelise.
399 Guest(s), 19 Registered Member(s) are currently online.  Details
Kirky98, TrialbyLyme, 81GyGuy, Artist Mark, StarGirl10, Serenity Now, NB236, Evets, Steffersp, FamilyGuy, poohcheez, wellness hailu, Jimmyjumpstick, mjw11, Tall Allen, goodnurse53, Snarf, pooldrops5, Sissy63

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer